Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

TB in uterus, MOTT in uterus, bactel test of menstrual blood, clarithromycin 250mg, ciprofloxacin 250mg , duration of treatment ?

My wife is treated TB in uterus for 9th months on2009 Feb to Oct 2009. There after she suffers MOTT in uterus which is detected by Bactel test of menstural blood . She is 35 years old. We complete 10 years married life. She take Calithromycine 250mg twice a day and cifrofloxacine 250mg once a day. Her body weight 62kgs.She take this two drugs from last five months. How many days it will continue? Is the treatment in right way? Please suggests us. No doctor in Kolkata Cannot know the Treatment. Anindya Banerjee YYYY@YYYY
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern you have taken enough of drugs for the infection now stop all these medicines and nothing to worry about the organism that had cause the disease to your wife, hope this information helps you have nice day.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor